MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ4; FEMORAL TRIALS

DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ4; FEMORAL TRIALS
Catalog Number 201103014
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 4 tc3 box trial broke.No patient involvement.All pieces were retrieved.Front pin that connects with trial femur came out and couldn't be reattached.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned instrument confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ4
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7424769
Report Number1818910-2018-57224
Device Sequence Number13489120
Product Code LXH
UDI-Device Identifier10603295081357
UDI-Public10603295081357
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103014
Device Lot NumberSO2002012
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2018
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer05/11/2018
05/11/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date05/14/2018
05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1